# SDR WX0A2025010332255

- Difficulty date: December 23, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 45,458 hours, 27,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) S/M ( I042-4) LOWER FUSELAGE, BTW FR3 I - FR32 AT STGR 37R, LIGHTNING STRIKE FOUND / LOWER FUSELAGE EXTERNAL SKFN BTW FR 31-32 AT STGR 37R FOUND OUT OF LIMITS AS PER SRM 53-21 -11 -283-018 REV.I50 AND PERMANENTLY REPAIRED AS PER SRM 53-21-11-300-090 REV.I50. REPAIR CATEGORY B, SEE SRI 53-21-11-205-071 TABLE I ZONE B FOR INSPECTION REQUIREMENT: FNSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 48000FC/96000FH (WHICHEVER OCCURS FIRST), SUBSEQUENT INSPECTION AT INTERVALS OF: I 700FC/3400FH (WHICHEVER OCCURS FIRST), FNSPECTION METHOD: EDDY CURRENT / DETATLS VISUAL INSPECTION ."
